# SDR MWEA050019

- Difficulty date: January 28, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 41,517 hours, 44,055 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645509
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE COWL INTERNAL HAS CORROSION AT FORWARD CAP ANGLE ATTACHMENT TO INNER BARREL.  REMOVED AND REPLACED NOSE COWL.
